# SDR FDEA201905241143

- Difficulty date: May 24, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,932 hours, 14,862 cycles
- System (JASC): 2610 · Detection System
- Part: Wire Harness
- Part number: 7101136117575
- Part serial: 1575
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FIRE DET 1 FAIL" LEVEL 1 ALERT DURING CRUISE  FLIGHT.   INTERROGATED #1 FDCU. FOUND #1 ENG. UPPER RIGHT TURBINE A LOOP FAULTED. WITH B LOOP ALREADY  DEFERRED.  REMOVED AND REPLACED #1 ENG. UPPER RIGHT TURBINE A LOOP AND HARNESS BETWEEN DH4 AND DH23.  FDCU RTS PASSES AND #1 ENG FIRE TESTS GOOD.
